# SDR ASAA2018053124956

- Difficulty date: May 31, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED BS 540, BL LBL1. GROUNDED - YES. REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02, DRILLED AND LOCATED NEW FLOOR SUPPORT IAW SRM 51-40-05 AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
